thumbnail

The ontogeny of salinity tolerance in the American shad, Alosa sapidissima

Canadian Journal of Fisheries and Aquatic Sciences
97-044/TF
By:  and 

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS | Dublin Core

Abstract

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title The ontogeny of salinity tolerance in the American shad, Alosa sapidissima
Series title Canadian Journal of Fisheries and Aquatic Sciences
Volume 54
Issue 1
Year Published 1997
Language English
Contributing office(s) Leetown Science Center
Description p. 182-189
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Canadian Journal of Fisheries and Aquatic Sciences
First page 182
Last page 189